# SDR HEEA086635

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Link
- Component: Link
- Component part number: 412010406115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINK HAS WORN BEARINGS. REPLACED 4 EACH BEARINGS 412310400107 DUE TO WORN.  REPAIRED.
